# SDR R61A2020082600599

- Difficulty date: August 13, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 11,761 hours, 7,834 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT WING SPAR CRACKED AT WINGTIP ATTACHMENT. REPLACED RT WING SPAR AT WINGTIP ATTACHMENT IAW SRM 51-43-04, 51-41-02. A/C REMAINS IN CHECK.
